# SDR MWEA010047

- Difficulty date: January 13, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 71,051 hours, 61,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 21357
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 2 FLIGHT ATTENDANT''S OVERHEAD EMERGENCY LIGHTS AT STATION 1019 ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED B5-27 EMERGENCY BATTERY PACK.
